# SDR UPS03840929

- Difficulty date: June 18, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AFT ACCESSORY COMPT. STA. 1600-1620 AT RBL 45 SEAT TRACK REPAIR IS CORRODED BEYOND LIMITS.    REMOVED, FABRICATED AND REPLACED SEAT TRACK SECTION STATION 1590-1610 AT RBL 45, AND REPLACED SEAT TRACK SPLICE STATION 1600-1620 IAW SRM 53-2-3 FIG. 14
